# SDR FDKA200712432

- Difficulty date: December 31, 2007
- Submitted: January 18, 2008
- Operation: Air carrier
- Aircraft: N831MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145273
- Aircraft time: 17,323 hours, 16,037 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Seal
- Condition: Torn
- Location: Pax Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FDM FLT 6069 MCO (0418 PHX LCL)  MAIN CABIN DOOR SEAL TORN.  MX REPAIRED DOOR SEAL.
